Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2007, Article ID 34517, 9 pages
http://dx.doi.org/10.1155/2007/34517
Research Article

On the Recursive Sequence xn+1=A+xnp/xn1p

Mathematical Institute of the Serbian Academy of Science, Knez Mihailova 35/I, Beograd 11000, Serbia

Received 4 July 2006; Revised 7 November 2006; Accepted 9 January 2007

Copyright © 2007 Stevo Stević. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. M. Amleh, E. A. Grove, G. Ladas, and D. A. Georgiou, “On the recursive sequence xn+1=α+xn1/xn,” Journal of Mathematical Analysis and Applications, vol. 233, no. 2, pp. 790–798, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. K. S. Berenhaut and S. Stević, “The behaviour of the positive solutions of the difference equation xn=A+(xn2/xn1)p,” Journal of Difference Equations and Applications, vol. 12, no. 9, pp. 909–918, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  3. L. Berg, “Inclusion theorems for non-linear difference equations with applications,” Journal of Difference Equations and Applications, vol. 10, no. 4, pp. 399–408, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. L. Berg and L. V. Wolfersdorf, “On a class of generalized autoconvolution equations of the third kind,” Zeitschrift für Analysis und ihre Anwendungen, vol. 24, no. 2, pp. 217–250, 2005. View at Google Scholar · View at MathSciNet
  5. R. DeVault, G. Ladas, and S. W. Schultz, “On the recursive sequence xn+1=A/xn+1/xn2,” Proceedings of the American Mathematical Society, vol. 126, no. 11, pp. 3257–3261, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. A. El-Morshedy and E. Liz, “Convergence to equilibria in discrete population models,” Journal of Difference Equations and Applications, vol. 11, no. 2, pp. 117–131, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H. M. El-Owaidy, A. M. Ahmed, and M. S. Mousa, “On asymptotic behaviour of the difference equation xn+1=α+xn1p/xnp,” Journal of Applied Mathematics & Computing, vol. 12, no. 1-2, pp. 31–37, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H.-F. Huo and W.-T. Li, “Permanence and global stability of positive solutions of a nonautonomous discrete ratio-dependent predator-prey model,” Discrete Dynamics in Nature and Society, vol. 2005, no. 2, pp. 135–144, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  9. M. R. S. Kulenović and G. Ladas, Dynamics of Second Order Rational Difference Equations, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2002. View at Zentralblatt MATH · View at MathSciNet
  10. E. C. Pielou, Population and Community Ecology, Gordon and Breach, New York, NY, USA, 1974.
  11. S. Stević, “Behavior of the positive solutions of the generalized Beddington-Holt equation,” Panamerican Mathematical Journal, vol. 10, no. 4, pp. 77–85, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Stević, “A generalization of the Copson's theorem concerning sequences which satisfy a linear inequality,” Indian Journal of Mathematics, vol. 43, no. 3, pp. 277–282, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Stević, “On the recursive sequence xn+1=1/xn+A/xn1,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 1, pp. 1–6, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. Stević, “A note on the difference equation xn+1=i=0kαi/xnipi,” Journal of Difference Equations and Applications, vol. 8, no. 7, pp. 641–647, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. Stević, “A global convergence results with applications to periodic solutions,” Indian Journal of Pure and Applied Mathematics, vol. 33, no. 1, pp. 45–53, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. Stević, “Asymptotic behavior of a sequence defined by iteration with applications,” Colloquium Mathematicum, vol. 93, no. 2, pp. 267–276, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. S. Stević, “The recursive sequence xn+1=g(xn,xn1)/(A+xn),” Applied Mathematics Letters, vol. 15, no. 3, pp. 305–308, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. S. Stević, “On the recursive sequence xn+1=xn1/g(xn),” Taiwanese Journal of Mathematics, vol. 6, no. 3, pp. 405–414, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. Stević, “On the recursive sequence xn+1=α+xn1p/xnp,” Journal of Applied Mathematics & Computing, vol. 18, no. 1-2, pp. 229–234, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. S. Stević, “On positive solutions of a (k+1)th order difference equation,” Applied Mathematics Letters, vol. 19, no. 5, pp. 427–431, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. S.-E. Takahasi, Y. Miura, and T. Miura, “On convergence of a recursive sequence xn+1=f(xn1,xn),” Taiwanese Journal of Mathematics, vol. 10, no. 3, pp. 631–638, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. L.-L. Wang and W.-T. Li, “Existence and global attractivity of positive periodic solution for an impulsive delay population model,” Dynamics of Continuous, Discrete & Impulsive Systems. Series A. Mathematical Analysis, vol. 12, no. 3-4, pp. 457–468, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. X.-X. Yan, W.-T. Li, and Z. Zhao, “On the recursive sequence xn+1=α(xn/xn1),” Journal of Applied Mathematics & Computing, vol. 17, no. 1, pp. 269–282, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet